# SDR SIMA2012010012

- Difficulty date: January 10, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 17,596 hours, 15,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3249 THE CREW REPORTED THE CABIN ENTRY DOOR HANDLE OPERATION IS DIFFICULT AND PRODUCES A SNAPING SPRING EFFECT WHEN LOCKING -REPEAT WRITE UP PAGE 3160411.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  MAIN ENTRY DOOR ROLLERS SERVICED IAW AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
